Alert archive / Ohio / Frost Advisories in 2006
Frost Advisory 3, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 22, 2006, 3:30 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 22, 2006, 3:32 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2006, 3:30 AM EDT (07:30 UTC)
- In effect from
- May 22, 2006, 3:32 PM EDT
- Expired
- May 23, 2006, 8:00 AM EDT
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 220730 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 AM EDT MON MAY 22 2006 OHZ009>011-019>023-029>033-037-038-047-221600- /O.CAN.KCLE.FR.Y.0002.000000T0000Z-060522T1200Z/ /O.NEW.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/ ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 330 AM EDT MON MAY 22 2006 ...FROST ADVISORY IS CANCELLED FOR THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THE FROST ADVISORY WHICH WAS IN EFFECT FOR THIS MORNING HAS BEEN CANCELLED. HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE LOWER GREAT LAKES TODAY AND TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 30S AWAY FROM LAKE ERIE BY TUESDAY MORNING. THIS WILL ALLOW AREAS OF FROST TO FORM...MAINLY INLAND FROM LAKE ERIE AND AWAY FROM URBAN AREAS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ OHZ003-006>008-017-018-027-028-036-220830- /O.CAN.KCLE.FR.Y.0002.000000T0000Z-060522T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION 330 AM EDT MON MAY 22 2006 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST ADVISORY. ALTHOUGH PATCHY FROST IS POSSIBLE THIS MORNING WITH TEMPERATURES IN THE UPPER 30S...WIDESPREAD FROST IS NOT LIKELY. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$ OHZ013-014-PAZ002-003-221600- /O.NEW.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/ GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...EDINBORO... MEADVILLE 330 AM EDT MON MAY 22 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE LOWER GREAT LAKES TODAY AND TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S...ALLOWING AREAS OF FROST TO FORM. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
4 follow-up statements
000 WWUS71 KCLE 221435 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1035 AM EDT MON MAY 22 2006 OHZ009>011-013-014-019>023-029>033-037-038-047-PAZ002-003-222245- /O.CON.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/ ERIE OH-LORAIN-CUYAHOGA-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON...RAVENNA... WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 1035 AM EDT MON MAY 22 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE LOWER GREAT LAKES TODAY AND TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 30S AWAY FROM LAKE ERIE BY TUESDAY MORNING. THIS WILL ALLOW AREAS OF FROST TO FORM...MAINLY INLAND FROM LAKE ERIE AND AWAY FROM URBAN AREAS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KCLE 221932 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 332 PM EDT MON MAY 22 2006 OHZ003-006>008-017-018-027-028-036-230345- /O.EXA.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION 332 PM EDT MON MAY 22 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... HIGH PRESSURE AND DECREASING WINDS WILL COMBINED WITH THE COOL DRY AIR ACROSS THE REGION TO ALLOW TEMPERATURES TO DIP INTO THE MID AND UPPER 30S DURING THE EARLY MORNING HOURS TONIGHT. THIS WILL CAUSE SCATTERED FROST TO FORM IN UNPROTECTED AREAS AWAY FROM THE LAKE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ OHZ009>011-013-014-019>023-029>033-037-038-047-PAZ002-003-230345- /O.CON.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/ ERIE OH-LORAIN-CUYAHOGA-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON...RAVENNA... WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 332 PM EDT MON MAY 22 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. HIGH PRESSURE AND DECREASING WINDS WILL COMBINED WITH THE COOL DRY AIR ACROSS THE REGION TO ALLOW TEMPERATURES TO DIP INTO THE MID AND UPPER 30S DURING THE EARLY MORNING HOURS TONIGHT. THIS WILL CAUSE SCATTERED FROST TO FORM IN UNPROTECTED AREAS AWAY FROM THE LAKE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KCLE 230204 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1004 PM EDT MON MAY 22 2006 OHZ012-231015- /O.EXA.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/ LAKE- INCLUDING THE CITY OF...MENTOR 1004 PM EDT MON MAY 22 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. HIGH PRESSURE AND DECREASING WINDS WILL COMBINED WITH THE COOL DRY AIR ACROSS THE REGION TO ALLOW TEMPERATURES TO DIP INTO THE MID AND UPPER 30S DURING THE EARLY MORNING HOURS TONIGHT. THIS WILL CAUSE SCATTERED FROST TO FORM IN UNPROTECTED AREAS AWAY FROM THE LAKE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003- 231015- /O.CON.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON... FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 1004 PM EDT MON MAY 22 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. HIGH PRESSURE AND DECREASING WINDS WILL COMBINED WITH THE COOL DRY AIR ACROSS THE REGION TO ALLOW TEMPERATURES TO DIP INTO THE MID AND UPPER 30S DURING THE EARLY MORNING HOURS TONIGHT. THIS WILL CAUSE SCATTERED FROST TO FORM IN UNPROTECTED AREAS AWAY FROM THE LAKE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KCLE 230815 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 415 AM EDT TUE MAY 23 2006 OHZ003-006>014-017>023-027>033-036>038-047-PAZ002-003-231200- /O.CON.KCLE.FR.Y.0003.000000T0000Z-060523T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 415 AM EDT TUE MAY 23 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. TEMPERATURES IN THE 30S WILL ALLOW FROST FORMATION THROUGH SUNRISE...ESPECIALLY AWAY FROM LAKE ERIE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MRD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 22, 3:15 AM EDT, 15 minutes earlier.
Area forecast discussion, May 22, 3:15 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 315 AM EDT MON MAY 22 2006 .SHORT TERM(TODAY THROUGH WED NIGHT)... HIGH PRES CONTINUES TO BUILD INTO THE REGION. TEMPS CONTINUE TO FALL THIS MRNG ACROSS THE FORECAST AREAS WITH A FEW INLAND AREAS ALREADY IN THE UPPER 30S PER MESONET DATA. MARGINAL FOR FROST THIS MORNING HOWEVER WITH ONLY ABOUT 3 HRS BEFORE SUNRISE AND DWPTS IN THE MID-UPR 30S. WL DROP THE THIS MRNGS FROST ADVY WITH THIS PKG. WL ADDRESS FROST CONCERNS FOR TONIGHT LATER IN THIS DISCUSSION. MEANWHILE...THERE WILL STILL BE SOME FROST THIS MRNG IN THE COLDER SPOTS. WATER VAPOR IMAGERY SHOWS THE UPPER LOW MOVING OFF THE NEW ENGLAND COAST ALLOWING FOR SLOWLY BUILDING HEIGHTS ACROSS THE REGION TODAY INTO TONIGHT. NW FLOW OFF THE LAKES CONTINUE TO ALLOW FOR LAKE CLDS TO STREAM IN OVR THE SNOWBELT...BUT OTHERWISE THE REMAINDER OF THE AREA IS CLEAR OR JUST A FEW HIGH CLDS. THERE ARE NO MAJOR WX CONCERNS FOR THE NEXT COUPLE OF DAYS...HOWEVER THERE WILL BE ONCE AGAIN FROST CONCERNS TONIGHT WHICH WILL BE ADDRESSED IN THIS PKG. SFC HIGH PRES WL CONTINUE TO BUILD INTO THE SRN GREAT LAKES TODAY. MODEL DATA SUGGEST THAT A WK UPR SYSTEM WILL MOVE EST OF THE AREA THIS AFTN BUT WITH STRONGLY ANTICYCLONIC FLOW BUILDING INTO THE AREA AND VERY DRY LOW LVLS THIS WAVE WILL BE OF LITTLE CONSEQUENCE. THERE MAY BE A FEW MORE CU AROUND THIS AFTN...BUT THAT SHOULD BE THE ONLY OUTCOME FROM THIS SYSTEM. 850MB TEMPS CONTINUE TO BE COOL TODAY AND LIGHT FLOW CONTINUES OFF THE LAKE. WL GO WITH ONE MORE DAY OF BELOW NORMAL TEMPS BEFORE THE WARMUP BEGINS. BEHIND THE WAVE...THE NAM SUGGESTS THAT HIGH CLDS CURRENTLY OVR THE WRN LAKES INTO MANITOBA MAY FILTER INTO THE REGION AS THE SHEARED OUT VORT LOBE MOVES OVER THE REGION. BUT THE MODEL ALSO SUGGESTS DRYING IN THE 300-500MB LAYER TONIGHT WHICH SUGGESTS THAT THE HIGH CLDS WILL NOT LIMIT THE COOLING OVERNIGHT. OTHER THAN THE HIGH CLDS...CONDITIONS SHOULD BE VERY FAVORABLE FOR STRONG RADIATIONAL COOLING TONIGHT. DWPTS WILL BE LOW AND WINDS WILL BE VERY LIGHT. 850MB TEMPS WARM SLIGHTLY MAINLY OVER THE WEST. GUIDANCE TEMPS SEEM TOO WARM...BUT THEY CONTINUE TO SUGGEST THAT THE COOLEST TEMPS WILL BE OVER THE EASTERN 2/3 OF THE FORECAST AREA WHICH MAKES SENSE GIVEN THE COLDER 850MB TEMPS. EVEN WITH THE LOWER CLOUDS...NW PA IN THE 30S THIS MRNG...AND IT WOULD SEEM THAT MON NIGHT WILL BE A MUCH BETTER OPPORTUNITY FOR COLD TEMPS WITH ONLY SOME HIGH CLDS TO CONTEND WITH. WITH THAT IN MIND...HAVE OPTED GO GO WITH A FROST ADVY FOR THE ERN 2/3 OF THE FORECAST AREA AWAY FROM THE LAKE...INCLUDING NW PA. WL GO WITH MID 30S FOR NOW IN THESE AREAS. AS FOR TOL AND FDY...THE TEMPS ARE A LITTLE MORE TRICKY. IT COULD CERTAINLY BE COLD THERE AGAIN TONIGHT...BUT WITH THE SLIGHT WARMING ALOFT AND UNCERTAINTY REVOLVING AROUND THE HIGH CLDS...HAVE OPTED TO GO WITH UPR 30S AND PATCHY FROST WITH NO ADVY. DAY SHIFT CAN RE-EVALUATE AND ISSUE AN ADVY FOR THE WRN AREAS IF NEEDED. SHOULD BE A VERY PLEASANT SPRING DAY ON TUE AND EVEN WED. WITH BLOCKS OVER THE PACIFIC AND OVER THE CANADIAN MARITIMES...EXPECT THE PATTERN TO SLOWLY EVOLVE THROUGH WED. UPPER RIDGING STARTS TO BUILD OVER THE OH VLY WED WITH 850MB TEMPS WARMING TO +12C BY WED EVENING. SHOULD BE ABLE TO SEE MID-UPR 70S ACROSS THE AREA WED. MAYBE A FEW 80 DEG READINGS IN WRN OH IF THE CLDS FROM THE PLAINS SYSTEM DO NOT LIMIT HEATING. NO PCPN CHANCES UNTIL THU. && .LONG TERM(THU-SUN)... NO MAJOR CHANGES TO THE LONG TERM. WL CONTINUE WITH CHC POPS THU AS A FAIRLY STRONG UPR SYSTEM MOVES INTO THE LOWER LAKES. STILL LOOKS LIKE WE MAY BE GOING FROM HEAT THIS WKND TO AIR COND NEXT WKND AS A STRONG RIDGE BUILDS INTO THE MIDWEST. DID RAISE TEMPS SLIGHTLY FOR THE WKND BASED ON 12Z ECMWF AND 00Z GFS SHOWING 850MB TEMPS AROUND +17C ACROSS WRN OH BY SUN MRNG. THE 500MB RIDGE BUILDS OVR THE WRN LAKES BY SUN. IT IS POSSIBLE THAT MID 80S WILL NOT BE OUT OF THE QUESTION BY SUNDAY. FOR NOW...WL GO WITH TEMPS UPR 70S TO AROUND 80 ON SAT AND LOWER 80S ON SUNDAY. WL CONTINUE WITH A DRY FCST FOR THE WKND (OTHER THAN SCHC IN THE GRIDS)...BUT WL HAVE TO MONITOR WAVES MOVING OVER TOP THE RIDGE. && .AVIATION (06Z-06Z)... HIGH PRESSURE RIDGE BUILDING EAST ACROSS THE FORECAST AREA THIS MORNING. MAINLY HIGH CIRRUS AFFECTING THE WESTERN PORTIONS OF THE FORECAST AREA AS UPPER LEVEL JET STREAK RACES SOUTHEAST AND THEN EAST OUT OF THE AREA THIS MORNING. CYCLONIC FLOW AROUND THE UPPER LEVEL LOW TO THE EAST NORTHEAST OF THE AREA CONTINUES TO WRAP LOW LEVEL MOISTURE INTO NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. THIS AREA SHOULD REMAIN CLOUDY THROUGH THE REST OF THE NIGHT KEEPING THREAT OF FROST DOWN. ELSEWHERE...WHERE SKIES HAVE CLEARED...TEMPERATURES ARE DROPPING DOWN INTO THE 30S AND WINDS HAVE BECOME LIGHT AND VARIABLE. FROST THREAT ON WING SURFACES A GOOD POSSIBILITY BY SUNRISE. WILL GO WITH SCATTERED CUMULUS CLOUDS THE REST OF TODAY WITH WINDS 300 DEGREES AT AROUND 10 KNOTS BUT 10 TO 15 KNOTS IN THE NORTHEAST. SKIES SHOULD CLEAR AND WINDS WILL GO CALM TONIGHT WITH THREAT OF FROST ALL AREAS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...FROST ADVY TONIGHT E OF SANDUSKY TO MT GILEAD LINE. PA...FROST ADVY TONIGHT. && SHORT TERM...MRD LONG TERM...MRD AVIATION...LOMBARDY
Hazardous weather outlook, May 21, 4:18 AM EDT, 23 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 418 AM EDT SUN MAY 21 2006 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-220830- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 418 AM EDT SUN MAY 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LAKE ERIE TODAY. A FROST ADVISORY IS IN EFFECT FOR MUCH OF NORTHERN OHIO FOR TONIGHT. AREAS AWAY FROM THE LAKE AND IN RURAL OUTLYING AREAS WILL BE MOST VULNERABLE TO THE FROST. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS THE POSSIBILITY FOR MORE FROST AGAIN FOR ALL OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA MONDAY NIGHT. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LOMBARDY
Nearby
Frost Advisories in Ohio, 2006Frost Advisories in Pennsylvania, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.